Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Blood in urine, stool. Taking medicines for hiatal hernia. What could have caused this?

My husband is 32 and this morning told me that he had blood in his urine and then later when he went to the bathroom he had blood in his stool . This is the only time that it has happened that he is aware of...he only takes prilosec for a hiatal hernia diagnosed about 8 years ago. He denies any other new symptoms. Should we wait and see if it happens again or make an appointment to see his doctor right away? I think he should be seen, he thinks he should wait....Thanks!
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi , I think you should consult your physician and get yourself evaluated for the cause of bleed . He might need blood investigation as well as evaluation of urine and stool .hope it helps.
Answered: Fri, 27 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor